# SDR DALA1140710627

- Difficulty date: June 9, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 740 RBL 11-22.  COMPLIED WITH AT SAA/SAT4 ON NON ROUTINE 187264 W/O NR 8788187001.  FABRICATED REPAIR ANGLES PER ER/A 481634-14MA STEP 4.
